# SDR ABXA201908063131

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 84,311 hours, 38,732 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 182T41103
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER STRINGER 10L LOCATED IN THE LEFT HORIZONTAL STABILIZER CENTER BOX AT LEFT BUTT LINE 41.5. THE STRINGER WAS REPLACED. THE AIRPLANE WAS GROUNDED.
